| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Nausea (1970)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
The reporter contacted animas on (b)(6) 2018 alleging the patient experienced hyperglycemia with nausea while on insulin pump therapy evidenced by blood glucose measuring 310 mg/dl.The patient reportedly treated themselves with insulin via injection.The reporter alleged the pump wad delivering inaccurately and has been getting worse since (b)(6) 2018.The reporter declined to troubleshoot the pump with animas customer support.This complaint is being reported because the patient allegedly experienced serious injury while on insulin pump therapy associated with an inaccurate delivery of insulin issue.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 17 -dec-2018 with the following findings: during investigation, the.Pump was tested for delivery accuracy with no delivery defects found.There was corrosion removed in-order to fully test pump for delivery accuracy.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.